A member asked:

How do you know if you are allergic to a drug?

A doctor has provided 1 answer
Dr. Raymond Chow answered

Specializes in Pharmacology

For a true drug allergy, look for signs of a growing rash anywhere on your body within an hour of taking your medication. These rashes can manifest as hives, itchiness, or swelling. The most concerning of the symptoms would be swelling, particularly in the upper body as it may constrict breathing. Discuss with your pharmacist about the likelihood of a certain drug to cause such a reaction.

Answered Nov 26, 2013

4.7k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

A member asked:

What drugs mostly cause an allergic reaction?

6 doctors weighed in across 2 answers

A member asked:

Why ranitidine is not used as anti-allergic drug ?

A doctor has provided 1 answer

A member asked:

Can i take tussionex if i'm allergic to sulfa drugs?

A doctor has provided 1 answer

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...